# SDR DALA2019101705945

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 76,933 hours, 57,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN F/C. R/R BATTERY PACK AT 4CD PER MD88 AMM 33-53. CK GOOD. (LP6604852)
